EconPapers    
Economics at your fingertips  
 

Tournaments, Piece Rates, and the Shape of the Payoff Function

Robert Drago and John Heywood

Journal of Political Economy, 1989, vol. 97, issue 4, 992-98

Date: 1989
References: Add references at CitEc
Citations: View citations in EconPapers (8)

Downloads: (external link)
http://dx.doi.org/10.1086/261639 full text (application/pdf)
Access to full text is restricted to subscribers. See http://www.journals.uchicago.edu/JPE for details.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ucp:jpolec:v:97:y:1989:i:4:p:992-98

Access Statistics for this article

More articles in Journal of Political Economy from University of Chicago Press
Bibliographic data for series maintained by Journals Division ().

 
Page updated 2025-03-22
Handle: RePEc:ucp:jpolec:v:97:y:1989:i:4:p:992-98